Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Shreveport, LA

March 29, 2008Gregg County, Harrison County, Texas

NWS Shreveport, LA issued this flash flood warning at Mar 29, 2008, 9:33 PM CDT for Gregg County, Harrison County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2008, 9:33 PM CDT (02:33 UTC)
Expired
Mar 30, 2008, 12:30 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Gregg County, TX, Harrison County, TX

The radar

The Shreveport radar (KSHV), 70 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 9:41 PM CDTFLASH FLOODLongview, TXTHREE FOOT OF WATER ON ROAD AT HWY 80 AND GREEN ST.
Mar 29, 9:44 PM CDTFLASH FLOODLongview, TXHIGH WATER AT LOOP 281 AND I-20
Mar 29, 9:54 PM CDTFLASH FLOODLongview, TXWATER RESCUE UNDER BRIDGE ON HIGH STREET AND COTTON
Mar 29, 9:57 PM CDTFLASH FLOODLongview, TXRETIRED NWS EMPLOYEE REPORTED 1.7 INCHES OF RAINFALL IN A 30 MINUTE TIME PERIOD AT HIS HOME
Mar 30, 12:05 AM CDTFLASH FLOODLongview, TXMANY ROADS FLOODED AROUND COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 300233
FFWSHV
TXC183-203-300530-
/O.NEW.KSHV.FF.W.0006.080330T0233Z-080330T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT SAT MAR 29 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...
  WESTERN HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...

* UNTIL 1230 AM CDT

* AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAWN...
  HARLETON...HALLSVILLE AND CLARKSVILLE CITY

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

LAT...LON 3269 9430 3241 9431 3240 9454 3236 9483
      3236 9485 3254 9491 3270 9465
TIME...MOT...LOC 0233Z 180DEG 0KT 3244 9474

$$

VII

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 3:45 PM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Mar 29, 3:45 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT SAT MAR 29 2008

.DISCUSSION...
WARM FRONT BEGINNING TO MAKE A LITTLE PROGRESS THIS
AFTERNOON...AND HAS MOVED NORTH OF INTERSTATE 20. IT SHOULD MOVE
NORTH OF THE CWA THIS EVENING. THIS WILL KEEP OVERNIGHT LOWS UP...
ABOUT 10 DEGREES HIGHER THAN LAST NIGHT. WILL KEEP A CHANCE OF
RAIN IN THE FORECAST ALL AREAS THIS EVENING THEN TRIM BACK AFTER
MIDNIGHT. RAIN CHANCE FOR SUNDAY SMALL...AS IT IS DIFFICULT TO
PINPOINT A TRIGGERING MECHANISM. NAM SHOWS A WEAK SHORT WAVE
DURING THE AFTERNOON...SO WILL CONTINUE WITH THE 30 POP FROM
PREVIOUS FORECAST. NEXT MAJOR WEATHER MAKER STILL ON TRACK FOR
MONDAY...AS IT DIGS INTO THE SOUTHERN ROCKIES. BY MONDAY
AFTERNOON...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED
TO DEVELOP AHEAD OF THIS SYSTEM OVER A LARGE PORTION OF
THE U.S...FROM THE GREAT LAKES INTO TEXAS. CONVECTION SHOULD
BECOME ORGANIZED INTO A SQUALL LINE DURING THE AFTERNOON...
REACHING WESTERN PORTIONS OF THE CWA BY 00Z TUESDAY. SHOWERS AND
THUNDERSTORMS WILL SPREAD OVER THE REMAINDER OF THE AREA OVER
NIGHT. POSSIBILITY OF SEVERE STORMS WITH THIS SYSTEM STILL LOOKS
GOOD...WITH SPC OUTLOOK INDICATING SUCH. SHOWERS AND A FEW
THUNDERSTORMS MAY CONTINUE INTO TUESDAY...ESPECIALLY SOUTHEAST
PORTION OF THE AREA...UNTIL THE FRONT ASSOCIATED WITH THIS SYSTEM
MOVES SOUTHEAST OF THE AREA...LATE TUESDAY AFTERNOON. DRY WEATHER
EXPECTED TUESDAY NIGHT AND WEDNESDAY. SOUTHWEST FLOW WILL RETURN
WEDNESDAY NIGHT...WITH A STRONG SHORT WAVE EXPECTED THURSDAY. THIS
SYSTEM SHOULD BE GOOD FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE DEVELOPING AND
MOVING FROM W TO E IN CURRENT MOIST ENVIRONMENT ALONG AND BEHIND
STALLED COOL FRONT ACROSS SE TX AND CENTRAL LA.  EXPECT THIS FRONT
TO BEGIN MOVING N AGAIN AS A WARM FRONT THROUGH TONIGHT AND SUNDAY.
IMPULSES IN THE MID LEVELS FROM 10K TO 30K FEET IN THE SUBTROPICAL
JET STREAM TO CONTINUE TO PRODUCE SCATTERED THUNDERSTORMS AND LOW
CLOUDS THROUGH SUNDAY MORNING WITH LOW VFR CONDITIONS AS WELL AS
MVFR AND IFR CONDITIONS IN RAIN AREAS.  VIII.

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  79  63  78 /  30  30  20  60
MLU  60  81  61  81 /  30  30  20  40
DEQ  55  78  61  73 /  40  30  20  70
TXK  59  79  63  77 /  40  30  20  70
ELD  60  82  61  79 /  40  30  20  60
TYR  62  78  66  76 /  40  30  20  70
GGG  61  78  64  76 /  40  30  20  70
LFK  63  78  66  78 /  30  30  20  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

14/08
Hazardous weather outlook, Mar 29, 7:14 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
714 PM CDT SAT MAR 29 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-301100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
714 PM CDT SAT MAR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY...JUST SOUTH OF INTERSTATE 20...WILL PROVIDE A
FOCUS FOR RENEWED SHOWER AND THUNDERSTORM DEVELOPMENT OVERNIGHT.
AN AREA OF ONGOING STRONG TO SEVERE THUNDERSTORMS...WILL MOVE INTO
PORTIONS OF NORTHEAST TEXAS...SOUTH OF INTERSTATE 20...BY AROUND
SUNSET...AND SPREAD NORTHEASTWARD INTO NORTHERN LOUISIANA...BY
AROUND MIDNIGHT. LARGE HAIL AND STRONG DAMAGING WINDS ARE POSSIBLE IN
THE STRONGEST STORMS...MAINLY IN EAST TEXAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE REGION
SUNDAY. HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP
ACROSS NORTHCENTRAL TEXAS AND EASTERN OKLAHOMA BY MIDDAY MONDAY...
AHEAD OF A STRONG UPPER LEVEL DISTURBANCE THAT WILL RAPIDLY MOVE
EAST ACROSS THE SOUTHERN PLAINS. THESE STORMS ARE EXPECTED TO
ORGANIZE INTO A SQUALL LINE MONDAY AFTERNOON AS THEY ENTER
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS...AND WILL AFFECT THE
REMAINDER OF THE REGION MONDAY NIGHT. SOME STORMS MAY BECOME
BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES POSSIBLE. THE STORMS ARE EXPECTED TO EXIT THE REGION
EARLY TUESDAY MORNING...THUS ENDING THE SEVERE WEATHER THREAT.

ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL TRAVERSE THE SOUTHERN
PLAINS THURSDAY...WHICH COULD BRING ANOTHER THREAT OF THUNDERSTORMS
TO THE REGION THURSDAY AFTERNOON AND NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION...IS NOT ANTICIPATED AT THIS TIME.

VII

In the hours before

Local storm report, Mar 29, 8:06 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
806 PM CDT SAT MAR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             4 S JACKSONVILLE        31.91N 95.26W
03/29/2008  E1.25 INCH       CHEROKEE           TX   TRAINED SPOTTER

            BETWEEN JACKSONVILLE AND RUSK

&&

12
Local storm report, Mar 29, 8:14 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SAT MAR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             RUSK                    31.80N 95.15W
03/29/2008  E0.75 INCH       CHEROKEE           TX   LAW ENFORCEMENT

            ALSO ESTIMATED 50 MPH WINDS OCCURRING

&&

12
Local storm report, Mar 29, 8:52 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT SAT MAR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     NEW LONDON              32.27N 94.93W
03/29/2008                   RUSK               TX   LAW ENFORCEMENT

            TREES DOWNED

&&

12
Local storm report, Mar 29, 9:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 PM CDT SAT MAR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             KILGORE                 32.39N 94.87W
03/29/2008  E1.75 INCH       GREGG              TX   TRAINED SPOTTER

            REPORTED ON STONE RD.

&&

12
Local storm report, Mar 29, 9:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 PM CDT SAT MAR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             KILGORE                 32.39N 94.87W
03/29/2008  E0.25 INCH       GREGG              TX   TRAINED SPOTTER

            ABOUT ONE INCH OF SMALL HAIL ON GROUND...SMALL LIMBS
            DOWN...POWER OUT

&&

12
Local storm report, Mar 29, 9:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 PM CDT SAT MAR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             LONGVIEW                32.52N 94.76W
03/29/2008  E1.00 INCH       GREGG              TX   OFFICIAL NWS OBS

            FROM RETIRED NWS EMPLOYEE

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:22 PM CDTSevere Thunderstorm WarningSHVCherokee38 min
Mar 29, 7:57 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk48 min
Mar 29, 8:03 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith57 min
Mar 29, 8:37 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith38 min
Mar 29, 8:44 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith46 min
Mar 29, 9:10 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur65 min
Mar 29, 10:04 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion26 min
Mar 29, 10:27 PM CDTSevere Thunderstorm WarningSHVCass, Marion33 min
Mar 29, 10:37 PM CDTSevere Thunderstorm WarningSHVFranklin, Titus23 min
Mar 29, 10:47 PM CDTSevere Thunderstorm WarningSHVCamp, Morris, Titus28 min
Mar 29, 10:55 PM CDTSevere Thunderstorm WarningSHVCass50 min
Mar 29, 11:00 PM CDTSevere Thunderstorm WarningSHVGregg, Upshur30 min
Mar 29, 11:03 PM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus42 min
Mar 29, 11:08 PM CDTSevere Thunderstorm WarningSHVCass, Morris, Titus52 min
Mar 29, 11:35 PM CDTSevere Thunderstorm WarningSHVBowie40 min
Mar 29, 11:41 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris49 min
Mar 30, 12:47 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River58 min
Mar 30, 1:20 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus55 min
Mar 30, 2:31 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus44 min
Mar 30, 5:17 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith58 min
Mar 30, 5:43 AM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood62 min
Mar 30, 6:04 AM CDTSevere Thunderstorm WarningSHVCamp, Upshur, Wood56 min
Mar 30, 6:13 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Upshur62 min
Mar 30, 6:20 AM CDTSevere Thunderstorm WarningSHVGregg, Smith55 min
Mar 30, 7:14 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison61 min
Mar 30, 7:27 AM CDTSevere Thunderstorm WarningSHVWood33 min
Mar 30, 7:58 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola62 min
Mar 30, 8:33 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby57 min
Mar 30, 8:44 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus61 min
Mar 30, 8:50 AM CDTFlash Flood WarningSHVGregg, Harrison, Panola3 hr
Mar 30, 9:19 AM CDTFlash Flood WarningSHVSabine, San Augustine, Shelby4 hr
Mar 30, 10:21 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby54 min
Mar 30, 11:03 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk11 days
Mar 30, 11:13 AM CDTSevere Thunderstorm WarningSHVSabine, Shelby62 min
Mar 30, 11:39 AM CDTSevere Thunderstorm WarningSHVPanola, Shelby66 min
Mar 30, 11:44 AM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more41 hr
Mar 30, 11:48 AM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Panola, Rusk, Upshur3 hr
Mar 30, 11:55 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine50 min
Mar 30, 12:23 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine52 min
Mar 30, 1:21 PM CDTFlash Flood WarningSHVSabine, Shelby3 hr
Mar 30, 1:32 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine28 min
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningSHVCherokee46 min
Mar 30, 2:00 PM CDTRiver Flood WarningSHVSabine, San Augustine43 hr
Mar 30, 2:12 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby48 min
Mar 30, 2:26 PM CDTFlash Flood WarningSHVSan Augustine3 hr
Mar 30, 2:59 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby46 min
Mar 30, 3:40 PM CDTTornado WarningSHVSabine35 min
Mar 30, 4:09 PM CDTFlash Flood WarningSHVSabine, Shelby2 hr
Mar 30, 4:20 PM CDTTornado WarningSHVSabine40 min
Mar 30, 4:29 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine46 min
Mar 30, 5:18 PM CDTSevere Thunderstorm WarningSHVSabine42 min
Mar 30, 5:22 PM CDTSevere Thunderstorm WarningSHVSabine38 min
Mar 30, 5:59 PM CDTFlash Flood WarningSHVSabine3 hr
Mar 30, 6:27 PM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby67 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.